Semisymmetric properties of almost coK\"ahler 3-manifolds
Bull. Korean Math. Soc. 2019 Vol. 56, No. 1, 219-228
Published online 2019 Jan 31
Uday Chand De, Pradip Majhi, Young Jin Suh
35, Ballygaunge Circular Road; 35, Ballygaunge Circular Road; Kyungpook National University
Abstract : In this paper it is proved that on an almost coK\"ahler $3$-manifold $M$, (i) $M$ is $h$-semisymmetric, (ii) the curvature condition $Q\cdot R=0$ and (iii) $M$ is coK\"ahler are equivalent.
Keywords : almost coK\"ahler manifold, coK\"ahler manifold, $h$-semisymmetric manifold, $\phi$-symmetric manifold, semisymmetric manifold
MSC numbers : 53C15, 53C25
Full-Text :


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by, Ltd